Jump to content
Acne.org
Search In
Find results that contain...
Find results in...
Hello

Acne coming back?

ok I took accutane for 3 months, off and on due to my liver, after the 1st month I started seeing results and after a couple of weeks I was clear but with scars and red marks... but I only took accutane for 3 months cause my liver enzymes would go up. Now its been about 3 months after the last pill, I get a few small not noticable zits more like bumps. I am just wondering if my acne will come back?? does anyone have any comments or whatever for me? I am very very paranoid thanx smile.gif

Share this post


Link to post
Share on other sites

The improvement seen in the skin whilst taking accutane can continue on months after the course has finished.

If its been 3 months sinice you finished and your noticing a slight breakout now,its a possibilty that the skin is rebalancing.

On the other hand it could be just the odd break out that everyone gets and will go just as fast again.Its probably just a slight shift in hormones or something.

I wouldnt worry about it unless you break out severely.

Just follow the daily skin routine you find best suits you and you should be ok.

Share this post


Link to post
Share on other sites

well I haven't really been doing anything to my face all I have been doing is taking a shower dailey lol, and I haven't had any type of severe breakout, I just hope the acne doesn't come back at all.

Share this post


Link to post
Share on other sites

Join the conversation

You can post now and register later. If you have an account, sign in now to post with your account.

Guest
Reply to this topic...

×   Pasted as rich text.   Paste as plain text instead

  Only 75 emoji are allowed.

×   Your link has been automatically embedded.   Display as a link instead

×   Your previous content has been restored.   Clear editor

×   You cannot paste images directly. Upload or insert images from URL.


  • Personalized Advice Quiz - All of Acne.org in just a few minutes


×